A 19-year-old female asked:
Disclaimer

14, on low estrogen pill birth control, have my period when i shouldn't. bad history of period problems in family. is this normal?

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
Not normal on BCP: It is not normal to have irregular periods when you are on birth control pills.You should see your gynecologist and discuss with him/her and may need to change your pill if you have been taking as recommended.
Answered on Jun 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Possible: Yes, it it possible to miss or have no menstrual periods while on birth control pills
1
1 thank
A 24-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Couple of questions: Your primary problem of low estrogen could be related to an autoimmune issue. As to the low levels being persistent after a patch is applied that can ... Read More
A 17-year-old female asked:
Dr. Azra Ayubi
24 years experience Obstetrics and Gynecology
Breakthrough bleed : Breakthrough bleeding on depot Provera (medroxyprogesterone) is common. Iron supplementation is helpful to avoid anemia. Sometimes a short course of e ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Plan B: The combination of taking an oral contraceptive as well as an emergency contraceptive makes pregnancy Very unlikely. By the way you don't have to tak ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month